# SDR SWAA2013010911280

- Difficulty date: December 23, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOORBEAM AT 727D+5 RBL 8 AND WL 155.  REMOVED CORROSION ON AFT CARGO FLOORBEAM AT STA 727D+5, RBL 8, WL 155 FOUND TO BE OUT OF LIMITS REPAIRED PER EA 1-A53-4982. 88852U, 02JAN13.
